# SDR P2EA98315

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 69560551
- Condition: Cracked
- Location: Bs 628
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - IN C-CHECK OPERATION AT COOPESA, A CRACK WAS FOUND IN THE UPPER VHF ANTENNA BASE PLATE.  A NEW BASE PLATE WAS FABRICATED AND REPLACED PER BOEING SPECIFICATIONS.  (M)
